# SDR SWIA20230527

- Difficulty date: May 27, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 44,913 hours, 38,263 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS FOUND ON BOTTOM OF FUSELAGE TAIL AREA FUSELAGE SKIN AND STRUCTURE BETWEEN FS736.00-FS755.00 AND STR23R-STR23L.  EPAIRED DAMAGE TO FUSELAGE REF REO 601R-53-61-8030 REV -- DATED 2023-07-11 FOR "REPAIR FOR MULTIPLE DENTS TO AFT FUSELAGE SKIN AND STRUCTURE BETWEEN FS736.00-FS755.00 AND STR23R-STR23L.
